# SDR SWAA2022020112541

- Difficulty date: August 21, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N7843A
- Make and model: Boeing 737752
- Aircraft serial: 35786
- Aircraft time: 36,647 hours, 17,921 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULB SEAL ATTACH BRACKET CRACKED; WHERE IT ATTACHES TO T/E END OF RIB; R/H WING; RSS 206; JUST ABOVE R/H PYLON SAIL FIN / REPLACED BULB SEAL ATTACH BRACKET P/N 115A2953-2 ON R/H WING RSS206 IAW SRM 51-40-02-0G-0 PAR 4 AND FIG 8.
